Testosterone is a sexual hormone that is mainly responsible for the masculine features in the human body like muscles and sexual features too, and for improving both or either of these, teenagers often take supplements called testosterone boosters. These supplements not simply assist in bodybuilding and developing muscles rapidly, but in addition help in alleviating sexual disorders like erec-tile dysfunction and premature ejac-ulation. To put it briefly, these boosters help individuals who have to restore their sexual health including libido back to normalcy.
But like everything good, testosterone boosters too incorporate some downsides. There are several documented side effects of these supplements. Sometimes acne can be produced because of the boosters over-stimulating the skin oil glands. This acne, which may be severe in some conditions, can spread towards the face, chest and back and if you do, the effective test boosters doses needs to be immediately stopped. Sometimes, baldness can also result at the very early stage. Breast cancer, especially in women, can also be reportedly possible because of testosterone boosters.
One of the greatest mistakes by any user of the supplements is to consume amounts that are not prescribed by physicians. This can lead to serious problems like liver damage and diabetes. High levels of testosterone boosters could cause damage in liver with cirrhosis as well as in some extreme cases, can even cause liver cancer. A higher volume of the Testosterone hormone in blood may cause diabetes mellitus, which too can be fatal. Occasionally, you can find women also having this supplement. These testb0oster tend to be athletes. But as a result of too much using this booster dose, a woman can experience excessive masculine features like body hair and coarser voice. The clitoris also can become enlarged.
Testosterone boosters, if consumed in quite high quantities, may also cause enlargement of your prostate. This will cause very painful discharge of urine and you will see marked difficulty in starting urination. There are some opposite side effects like moodiness, depression, swelling in the arms and legs, elevated heart rate and hypertension, gynecomastia or male breast growth and nervousness. Reportedly, by using these boosters also can cause decreased libido. This, though sounds controversial, can be done because using artificial boosters often means that the body’s own capability to generate testosterone (which can be generated from cholesterol) decreases.